# SDR VQI2016F00021

- Difficulty date: July 1, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N629VA
- Make and model: Airbus A320-214
- Aircraft serial: 3037
- Aircraft time: 33,427 hours, 12,469 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Ecu
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL ODOR IN FIRST CLASS AREA.  COMING FROM SEAT 1A-1C.  PERFORMED INSPECTION IAW TSM 05-50-00-810-831-A, FOUND ODOR COMING FROM SEAT 1A-1C.  PLACED SEATS ON NEF 25-0061, MDDR 37766, MOC NOTIFIED, UPDATED NEF LOG.  NO FURTHER REPORTS OF ODOR.  ECU IS SCHEDULED TO BE REPLACED NEXT MAINTENANCE OPPORTUNITY.  ALL OPS WERE VERIFIED NORMAL AND THE AIRCRAFT OPERATES WITHOUT REPEAT DEFECT AT THIS TIME.
